1. What would cause a prickly/burning sensation similar to a niacin
overdose but without the flushing.
I'm taking moclobemide as an antidepressant. When I don't take it, I get
this sensation throughout my body. I've read that serotonin is found in
stinging nettle and can cause the same sensation.
2. Are there any books that have the location and receptor type of
noradrenergic and serotonergic receptors in all parts of the brain and the
3. Is there a test for MAO activity?
4. I have taken moclobemide for 1.5 years with no problem and no upps
and downs. Then within 4 days the medicine stopped working. This
coincided with two events. A new batch of moclobemide ordered from
Europe, and taking a b vitamin and zinc supplement -- not a mega dose, for
3 days? What is the most likely culprit. Nothing significant happened in
my life to predicate the events.
Normally I can tell when the moclobemide is not working because my nasal
passages shrink. Sort of like when you take sudafed. But in this case,
taking another dose of medicine had no effect? I don't get it. Could my
body have suddenly changed within 4 days???